Remarks on QHC and \(\theta\)-closed sets

Main Article Content

Navpreet Singh Noorie
Anakh Singh

Abstract

We study \(\theta\)-closedness of QHC sets in weakly Urysohn spaces (henceforth called \(S_{2 \frac{1}{2}}\) spaces). Among other results we obtain necessary and sufficient conditions for a QHC set to be \(\theta\)-closed in \(S_{2 \frac{1}{2}}\) and normal spaces. We also obtain the equality of the closure and \(\theta\)-closure of QHC sets in \(S_{2 \frac{1}{2}}\) spaces and prove the equivalence of regularity and \(S_{2 \frac{1}{2}}\) in rim QHC spaces.

Article Details

How to Cite
Noorie, N. S. ., & Singh, A. . (2022). Remarks on QHC and \(\theta\)-closed sets. Journal of Advanced Studies in Topology, 5(4), 25–30. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/165
Section
Research Articles